# SDR DL73K010200

- Difficulty date: February 5, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 47,468 hours, 37,003 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON T1 LETTER CK, COCKPIT WINDOW POST IS CRACKED AT THE UPPER OUTBD CORNER OF THE CAPTS WINDSHIELD.  REPAIRED PER SRM 53-30-3.
